# SDR DALA2025043003344

- Difficulty date: April 27, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N518DQ
- Make and model: Airbus A321-271NX
- Aircraft serial: 11122
- Aircraft time: 10,179 hours, 2,463 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Jammed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5018 AFT GIRT BAR FLOOR FITTING JAMMED AT L1 DOOR. CORRECTIVE ACTION: REMOVED, REPLACED, AND ADJUSTED THE AFT GIRT BAR FLOOR FITTING AT L1 DOOR. REF A321 AMM 52-11-31 AND A321 AMM 52-11-00 (0936590)
